# SDR KCSA202412311126

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 99,063 hours, 14,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK ESCAPE DOOR ARMING HANDLE REQUIRES EXCESSIVE FORCE TO ARM
